# SDR SIMA20171011008

- Difficulty date: October 11, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,970 hours, 28,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14572167003
- Condition: Cracked
- Location: Wng To Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE UPPER SUPPORT CRACKED BETWEEN FRAMES 50 AND 51.  REPAIRED THE FAIRING SUPPORT IAW SRM 53-23-12
